The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

김병기
이름 김병기 영어이름 Kim, Byung Kee
이메일 mailbkkim@cheongju.ac.kr 소속기관 청주대학교 사범대학 수학교육과
home A classification rule based on permutations of multivariate observations Bull. Inst. Internat. Statist. (1975), Vol 46, Pages 327-329
home Two-way classification for stochastically ordered populations Metron (1980), Vol 38, Pages 187-196
home Adequate links and the Jones polynomial of unlinks de Gruyter (1992), Vol , Pages 185–193
home On a classification rule based on generalized $U$-statistic J. Indian Statist. Assoc. (1981), Vol 19, Pages 25-31
home A lower bound for the convexity number of some graphs J. Appl. Math. Comput. (2004), Vol 14, Pages 185-191